Alert archive / Wyoming / High Wind Warnings in 2015
High Wind Warning 18, NWS Cheyenne, WY
NWS Cheyenne, WY issued this high wind warning at Nov 3, 2015, 1:26 AM MST for Carbon County, Wyoming. It took effect at Nov 3, 2015, 10:00 AM MST. It was in force for 7 hr. 6 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Nov 3, 2015, 1:26 AM MST (08:26 UTC)
- In effect from
- Nov 3, 2015, 10:00 AM MST
- Expired
- Nov 3, 2015, 5:00 PM MST
- In force
- 7 hr
- Issued by
- NWS Cheyenne, WY
County Carbon County, WY
The radar
The Cheyenne radar (KCYS), 187 km from the middle of the area, began a volume at 08:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 3, 11:31 AM MST | NON-TSTM WND GST 62 | 15 E Sinclair, WY | SUSTAINED WIND 45 MPH. THIS IS WYDOT SITE OF WALCOTT JUNCTION. |
| Nov 3, 11:43 AM MST | NON-TSTM WND GST 52 | 10 E Dad, WY | SUSTAINED AT 35 MPH. |
| Nov 3, 11:53 AM MST | NON-TSTM WND GST 54 | Rawlins, WY | SUSTAINED AT 38 MPH. |
| Nov 3, 12:00 PM MST | NON-TSTM WND GST 60 | Rawlins, WY | |
| Nov 3, 12:03 PM MST | NON-TSTM WND GST 60 | 15 E Sinclair, WY | WINDS AT THIS SITE HAVE BEEN GUSTING OVER 50 MPH SINCE 1100 AM WITH SUSTAINED WINDS OF BETWEEN 40 AND 45 MPH. |
| Nov 3, 12:15 PM MST | NON-TSTM WND GST 52 | 7 Nw Elk Mountain, WY | SUSTAINED AT 32 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Riverton, WY (KRIW), launched 00:00Z, 8.4 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1799 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 205 m²/s²
- 0-3 km storm-relative helicity
- 351 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
012 WWUS75 KCYS 030826 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 126 AM MST TUE NOV 3 2015 ...STRONG SOUTHWEST WINDS LATE MORNING THROUGH AFTERNOON FOR NORTHERN CARBON COUNTY... .WARM TEMPERATURES EXPECTED ONCE AGAIN TODAY WILL ALLOW STRONG WINDS TO MIX DOWN TO THE SURFACE IN CARBON COUNTY TODAY. THESE WINDS WILL STAY STRONG THROUGH MID AFTERNOON BEFORE EASING. WYZ110-030930- /O.CAN.KCYS.HW.W.0017.000000T0000Z-151103T1500Z/ NORTH SNOWY RANGE FOOTHILLS- INCLUDING THE CITIES OF...ARLINGTON...ELK MOUNTAIN 126 AM MST TUE NOV 3 2015 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH WIND WARNING. WINDS ARE NO LONGER EXPECTED TO BE CRITICAL OUT BY ARLINGTON THIS MORNING. COULD STILL SEE WIND GUSTS TO 50 MPH AT TIMES...BUT THE OVERALL THREAT HAS DIMINISHED. THUS...THE HIGH WIND WARNING HAS BEEN CANCELLED. $$ WYZ104-109-032000- /O.NEW.KCYS.HW.W.0018.151103T1700Z-151104T0000Z/ FERRIS/SEMINOE/SHIRLEY MOUNTAINS-CENTRAL CARBON COUNTY- INCLUDING THE CITIES OF...MUDDY GAP...RAWLINS...SINCLAIR...HANNA 126 AM MST TUE NOV 3 2015 ...HIGH WIND WARNING IN EFFECT FROM 10 AM THIS MORNING TO 5 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 5 PM MST THIS AFTERNOON. * TIMING...10 AM THROUGH 5 PM. * WINDS...SOUTHWEST 35 TO 40 MPH SUSTAINED WITH GUSTS TO 60 MPH. * IMPACTS...STRONG CROSSWINDS FOR NORTH TO SOUTH ORIENTEDHIGHWAYS CREATING DANGEROUS DRIVING CONDITIONS. INCREASED BLOWOVER RISK FOR LIGHT WEIGHT AND HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1. && $$
4 follow-up statements
267 WWUS75 KCYS 030853 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 153 AM MST TUE NOV 3 2015 ...STRONG SOUTHWEST WINDS LATE MORNING THROUGH AFTERNOON FOR NORTHERN CARBON COUNTY... .WARM TEMPERATURES EXPECTED ONCE AGAIN TODAY WILL ALLOW STRONG WINDS TO MIX DOWN TO THE SURFACE IN CARBON COUNTY TODAY. THESE WINDS WILL STAY STRONG THROUGH MID AFTERNOON BEFORE EASING. WYZ104-109-032100- /O.CON.KCYS.HW.W.0018.151103T1700Z-151104T0000Z/ FERRIS/SEMINOE/SHIRLEY MOUNTAINS-CENTRAL CARBON COUNTY- INCLUDING THE CITIES OF...MUDDY GAP...RAWLINS...SINCLAIR...HANNA 153 AM MST TUE NOV 3 2015 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 5 PM MST THIS AFTERNOON... * TIMING...10 AM THROUGH 5 PM. * WINDS...SOUTHWEST 35 TO 40 MPH SUSTAINED WITH GUSTS TO 60 MPH. * IMPACTS...STRONG CROSSWINDS FOR NORTH TO SOUTH ORIENTEDHIGHWAYS CREATING DANGEROUS DRIVING CONDITIONS. INCREASED BLOWOVER RISK FOR LIGHT WEIGHT AND HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1. && $$
685 WWUS75 KCYS 031300 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 600 AM MST TUE NOV 3 2015 ...STRONG SOUTHWEST WINDS LATE MORNING THROUGH AFTERNOON FOR NORTHERN CARBON COUNTY... .WARM TEMPERATURES EXPECTED ONCE AGAIN TODAY WILL ALLOW STRONG WINDS TO MIX DOWN TO THE SURFACE IN CARBON COUNTY TODAY. THESE WINDS WILL STAY STRONG THROUGH MID AFTERNOON BEFORE EASING. WYZ104-109-040000- /O.CON.KCYS.HW.W.0018.151103T1700Z-151104T0000Z/ FERRIS/SEMINOE/SHIRLEY MOUNTAINS-CENTRAL CARBON COUNTY- INCLUDING THE CITIES OF...MUDDY GAP...RAWLINS...SINCLAIR...HANNA 600 AM MST TUE NOV 3 2015 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 5 PM MST THIS AFTERNOON... * TIMING...10 AM THROUGH 5 PM. * WINDS...SOUTHWEST 35 TO 40 MPH SUSTAINED WITH GUSTS TO 60 MPH. * IMPACTS...STRONG CROSSWINDS FOR NORTH TO SOUTH ORIENTEDHIGHWAYS CREATING DANGEROUS DRIVING CONDITIONS. INCREASED BLOWOVER RISK FOR LIGHT WEIGHT AND HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1. && $$
316 WWUS75 KCYS 032124 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 224 PM MST TUE NOV 3 2015 WYZ104-109-040000- /O.CON.KCYS.HW.W.0018.000000T0000Z-151104T0000Z/ FERRIS/SEMINOE/SHIRLEY MOUNTAINS-CENTRAL CARBON COUNTY- INCLUDING THE CITIES OF...MUDDY GAP...RAWLINS...SINCLAIR...HANNA 224 PM MST TUE NOV 3 2015 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... * TIMING...THROUGH 5 PM. * WINDS...SOUTHWEST 35 TO 40 MPH SUSTAINED WITH GUSTS TO 60 MPH. * IMPACTS...STRONG CROSSWINDS FOR NORTH TO SOUTH ORIENTED HIGHWAYS CREATING DANGEROUS DRIVING CONDITIONS. INCREASED BLOWOVER RISK FOR LIGHT WEIGHT AND HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1. && $$
435 WWUS75 KCYS 040012 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 512 PM MST TUE NOV 3 2015 ...HIGH WIND WARNING HAS EXPIRED FOR NORTHWEST CARBON COUNTY... WYZ104-109-040115- /O.EXP.KCYS.HW.W.0018.000000T0000Z-151104T0000Z/ FERRIS/SEMINOE/SHIRLEY MOUNTAINS-CENTRAL CARBON COUNTY- INCLUDING THE CITIES OF...MUDDY GAP...RAWLINS...SINCLAIR...HANNA 512 PM MST TUE NOV 3 2015 ...HIGH WIND WARNING HAS EXPIRED FOR NORTHWEST CARBON COUNTY... SOUTHWEST WINDS HAVE LARGELY DIMINISHED LATE THIS AFTERNOON WITH GUSTS OF 25 TO 35 MPH EXPECTED THROUGH SUNSET. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this high wind warning went out at Nov 2, 2:50 PM MST, 10 hours 36 minutes earlier.
Area forecast discussion, Nov 2, 2:50 PM MST, 10 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
250 PM MST MON NOV 2 2015
.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 247 PM MST MON NOV 2 2015
TONIGHT...THANKS TO THE MIDNIGHT SHIFT FORECAST TEAM...AND
ESPECIALLY THE MID SHIFT SHORT TERM FORECASTER FOR SETTING THE TABLE
WELL WITH RESPECT TO THE INHERITED HIGH WIND WATCH FOR ARLINGTON. WE
HAVE OPTED TO UPGRADE THE HIGH WIND WATCH FOR ARLINGTON TO A HIGH
WIND WARNING AS MODELS SHOW SOME 40 KNOTS OF WIND AT 700 MB ALONG
WITH SOME DOWNWARD VERTICAL MOTION ON THE 700-500 MB LAYER TO AID IN
BRINGING THE STRONGER WINDS TO THE SURFACE. THIS IS A BORDERLINE
WIND SITUATION...THOUGH FROM PAST EXPERIENCE...IT DOES NOT TAKE MUCH
FOR ARLINGTON TO EXCEED HIGH WIND CRITERIA...AND EXPECTING A FEW
WIND GUSTS NEAR 60 TO 65 MPH. ELSEWHERE...RELATIVELY TRANQUIL
OVERNIGHT ON TAP WITH RELATIVELY MILD MINIMUM TEMPERATURES.
TUESDAY...FINAL SOMEWHAT BALMY DAY FOR EARLY NOVEMBER ON TAP...WITH
BRISK SOUTHWEST FLOW ALOFT AIDING THE DEVELOPMENT OF SURFACE LOW
PRESSURE OVER NORTHERN WYOMING...KEEPING OUR COUNTIES IN THE WARM
SECTOR. WITH PROGGED 700 MB TEMPERATURES FROM 4 TO 8
CELSIUS...YIELDING HIGH TEMPERATURES WELL INTO THE 60S TO LOWER 70S
EAST OF INTERSTATE 25...WITH 50S TO THE WEST.
TUESDAY NIGHT...MODELS NOW CONSISTENT IN SHOWING OROGRAPHIC
PRECIPITATION BREAKING OUT IN THE EVENING ACROSS CARBON
COUNTY...ESPECIALLY OVER THE FAVORED SNOWY AND SIERRA MADRE RANGES
IN MOIST SOUTHWEST FLOW ALOFT. LOW LEVEL DOWNSLOPE WILL LIMIT
PRECIPITATION COVERAGE TO THE LEE OF THE MOUNTAINS.
WEDNESDAY...FIRST SHORTWAVE TROUGH ALOFT KICKS OUT OF THE MAIN UPPER
TROUGH...WITH ITS CORRESPONDING SURFACE LOW DEVELOPING OVER
NORTHEAST COLORADO INTO WESTERN NEBRASKA. WITH THE COMBINATION OF
ADEQUATE LOW AND MID LEVEL MOISTURE...THE BAROCLINIC BAND ASSOCIATED
WITH THE PASSING COLD FRONT...WARM AIR ADVECTION LIFT OVER THE COLD
DOME AND UPSLOPE...WE EXPECT SCATTERED TO NUMEROUS SHOWERS TO
DEVELOP AND BLOSSOM IN THE AFTERNOON...WITH ENOUGH LIFT TO PRODUCE
ISOLATED THUNDERSTORMS AS WELL ALONG AND EAST OF INTERSTATE 25.
PREFER THE COLDER GUIDANCE MAXIMUM TEMPERATURES WITH EXPECTED CLOUD
COVER AND EARLY IN THE DAY COLD FRONTAL PASSAGE.
WEDNESDAY NIGHT...NAM AND GFS DIFFER IN THE EVENING WITH RESPECT TO
THE BEST UPWARD VERTICAL MOTION WITH THE PASSING SHORTWAVE TROUGH
ALOFT. WITH SO MUCH UNCERTAINTY...WILL BLEND IN WITH OUR NEIGHBORING
OFFICES AND KEEP A CHANCE OF PRECIPITATION ALONG AND SOUTHEAST OF A
RAWLINS TO LUSK LINE. WILL BE ALL SNOW AFTER MIDNIGHT...AND
ACCUMULATIONS EAST OF I-25 IN SELECTED AREAS MAY APPROACH THE 1 TO 3
INCH RANGE...BUT PINPOINTING THESE AT THIS TIME ARE PROBLEMATIC AT
BEST.
THURSDAY...DECREASING SNOW CHANCES FROM WEST TO EAST AS THE
SHORTWAVE TROUGH MOVES TO OUR EAST. CONTINUED COOL BASED ON PROGGED
THICKNESSES AND 700 MB TEMPERATURES.
.LONG TERM...(THURSDAY NIGHT THROUGH MONDAY)
ISSUED AT 247 PM MST MON NOV 2 2015
FRIDAY...WINDY AND COOL DAY WITH DEEP UNIDIRECTIONAL NORTHWEST WINDS
ON THE WEST SIDE OF THE 500 MB TROUGH ALOFT. WITH CYCLONIC CURVATURE
ALOFT...WE MAY SEE ISOLATED AFTERNOON SHOWERS...THOUGH MOSTLY DRY
CONDITIONS WILL PREVAIL.
SATURDAY...DECENT WARMING TREND ON TAP AS TRANSITORY RIDGING ALOFT
MOVES OVER OUR REGION AND THE WESTERN HIGH PLAINS...INDUCING A
SURFACE LEE TROUGH ALONG EASTERN WYOMING.
SUNDAY...ANOTHER WEAK SHORTWAVE TROUGH ALOFT PASSAGE BUT WITH LITTLE
SENSIBLE WEATHER DUE TO MINIMAL LOW AND MID LEVEL MOISTURE.
CONTINUED RELATIVELY MILD FOR EARLY NOVEMBER.
MONDAY...FLOW ALOFT BACKS TO SOUTHWEST. HOWEVER...WITH LOW AND MID
LEVEL MOISTURE LIMITED...NO PRECIPITATION ON TAP. MAXIMUM
TEMPERATURES FROM THE MID 40S TO UPPER 50S PER PROGGED 700 MB
TEMPERATURES NEAR 0 CELSIUS.
&&
.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 247 PM MST MON NOV 2 2015
VFR. SCATTERED TO BROKEN CLOUDS AT OR ABOVE 10000 FEET
AGL. GUSTY SOUTH AND SOUTHWEST WINDS OVER THE WYOMING
SITES...DECREASING EARLY THIS EVENING.
&&
.FIRE WEATHER...
ISSUED AT 247 PM MST MON NOV 2 2015
ON TUESDAY...AFTERNOON HUMIDITIES WILL FALL TO 15 TO
25 PERCENT EAST OF INTERSTATE 25...WITH WIND GUSTS OF 20 TO 30 MPH.
HIGHER HUMIDITIES ELSEWHERE. HIGHER HUMIDITIES WEDNESDAY THROUGH
FRIDAY.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...HIGH WIND WARNING FROM 9 PM THIS EVENING TO 8 AM MST TUESDAY FOR
WYZ110.
NE...NONE.
&&
SHORT TERM...RUBIN
LONG TERM...ZF/RUBIN
AVIATION...ZF/RUBIN
FIRE WEATHER...RUBINHazardous weather outlook, Nov 2, 1:20 PM MST, 12 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 120 PM MST MON NOV 2 2015 WYZ103>106-109>117-031100- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE- UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY- SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- 120 PM MST MON NOV 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT WEST TO SOUTHWEST WINDS OF 35 TO 45 MPH WITH GUSTS TO 60 MPH ARE EXPECTED OVER THE ARLINGTON AREA THIS EVENING THROUGH EARLY TUESDAY MORNING. A HIGH WIND WARNING HAS BEEN POSTED FOR THE ARLINGTON AREA...OVER EASTERN CARBON COUNTY...ALONG INTERSTATE 80 BETWEEN RAWLINS AND LARAMIE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE FIRST WIDESPREAD SNOW OF THE SEASON IS POSSIBLE ON WEDNESDAY AND WEDNESDAY NIGHT. ACCUMULATING SNOWS ARE POSSIBLE ACROSS MUCH OF SOUTHEAST WYOMING. PLEASE STAY TUNED FOR THE LATEST FORECAST INFORMATION REGARDING THIS STORM OVER THE NEXT FEW DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NEZ002-003-019>021-054-055-095-096-WYZ101-102-107-108-118-119- 031100- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-EAST PLATTE COUNTY-GOSHEN COUNTY- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 120 PM MST MON NOV 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEBRASKA...EAST CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE FIRST WIDESPREAD SNOW OF THE SEASON IS POSSIBLE ON WEDNESDAY AND WEDNESDAY NIGHT. ACCUMULATING SNOWS ARE POSSIBLE ACROSS THE HIGH PLAINS OF SOUTHEAST WYOMING AND THE WESTERN NEBRASKA PANHANDLE. PLEASE STAY TUNED FOR THE LATEST FORECAST INFORMATION REGARDING THIS STORM OVER THE NEXT FEW DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. RUBIN
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 3, 2:21 PM MST | Winter Storm Watch | CYS | Albany, Laramie | 12 hr |
Nearby
High Wind Warnings in Wyoming, 2015Every high wind warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.